Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from tuberculosis. Taking AKT-3. Not able to eat properly. Is it safe to replace AKT-3 to rcinex?

Hello, My mom suffering from tuberculosis last 15 days , she is 63 ( F ), she is taking AKT-3 medicine every morning - but last 5 days she is not feeling well, even she is not able to eat anything properly due to heavy AKT-3 Medicine, i want to change her medicine, i want to divert AKT-3 to Rcinex ( morning ) & Combutol ( evening ), is it safe for her or not.? please advise me..? ( and sorry for my bad english.... )
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
if your mother is not able to eat properly you need to discuss with your treating doctor regarding this. loss of appetite can be due to multiple issues and drug toxicity on liver is one of them. She needs to get her liver function tested and change of drugs must be under medical supervision only
Answered: Wed, 11 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor